Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Elementary separation by elementary expansion


Author: Leo Marcus
Journal: Proc. Amer. Math. Soc. 59 (1976), 144-145
MSC: Primary 02H05
DOI: https://doi.org/10.1090/S0002-9939-1976-0429538-4
MathSciNet review: 0429538
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: If $ M,\;N$ are countable, nonisomorphic models, such that $ N$ is not saturated and $ M$ is prime, then there is an expansion $ {M^{\ast}}$ of $ M$, having the same elementary submodels as $ M$, such that there is no expansion of $ N$ elementarily equivalent to $ {M^{\ast}}$.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02H05

Retrieve articles in all journals with MSC: 02H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0429538-4
Article copyright: © Copyright 1976 American Mathematical Society